Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On Vyvanse, have involuntary hand movements. Is it safe to continue the medication?

My husband is on Vyvanse , and has been having involintary hand/ arm movements... he is/was completely unaware of them, does not feel them. These are huge movements. Like a hand traveling several inches back and fourth. When I bring attention to it, he pays attention, and it stops. Is this an urgent matter, and should he continue taking the medication? It s been going on for a long while, and he has been on the medication for over 2 years.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Involuntary jerking movements are one of the common side effects of Vyvanse.As mentioned if the symptoms are really bothersome you may consult a Psychiatrist and take his opinion- it may require titration of the dose or change in the prescription.Hope I have answered your question.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor